Dark brown spotting on Depo-Provera shot having unprotected sex, can I be pregnant?

Bleeding on depo. No contraceptive is 100% effective, so it's always a good idea to check a pregnancy test if suspicious. However, it is not unusual to have some spotting or irregular bleeding on depo, specially in the first 6 months of use.

Related Questions

I'm on Depo-Provera shot n ben havin unprotected sex. I got it < a month. I also had sex 3 weeks b4 Depo-Provera shot. I've been spotting brownish pinkish. What is it?

Might be fine. It is not unusual to have spotting in the first few months after a Depo Provera (medroxyprogesterone) shot. It is important to get the Depo Provera (medroxyprogesterone) shot during or just after your period to be certain that you are not pregnant when you get it. Read more...

I had unprotected sex while I was spotting. I'm on the Depo-Provera shot. After sex I stopped stopping. What are the chances of me being preg?

Low. If you're taking the depo shot on time every 12-13 weeks, the chance of you being pregnant is very slim (less than 1%). Spotting is very common while on depo. Especially the first 1 or 2 times you get the shot. Read more...

Been on Depo-Provera for over a month had unprotected sex 5 weeks later after 1st shot switching from birthcontrol pills. Could I be preganant?

Possibly. If you had Depo Provera (medroxyprogesterone) a month ago, you should be protected. However, no method is 100%, if no period a week after it is due, get tested. Good luck! Read more...